# SDR SWAA2024102144645

- Difficulty date: October 2, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 26,573 hours, 13,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CORROSION SPOTS ON FLOOR TO SIDEWALL SUPPORT NUTPLATE HOLES AT FCB BS500B TO 500I LBL24 WL156.<[01] REMOVED AND REPLACED FCB FLOOR TO SIDEWALL SUPPORT FROM BS 480+10 TO BS 500I LBL 24 WL156 IAW SRM 51-40-02 AND DWG 143A7500 ID:0095 REV: -;[02] UPDATED CORRECTIVE ACTION# 1 REMOVED AND REPLACED FCB FLOOR TO SIDEWALL SUPPORT FROM BS 480+10 TO BS 500I AND SPLICE IAW SRM 51-40-02; DWG 143A7500 ID:0095 REV: - AND SRM 53-00-53-2R-6 REPAIR 6;[03] VERIFIED COMPLETION CORRECTIVE ACTION 2 AND MEASUREMENT TABLE.
